# SDR 08FDEA03795

- Difficulty date: September 10, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: A5227107320000
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT; INBD UPPER FWD & AFT CORNER CHAFE STRIPS ARE   MISSING WITH SKIN CHAFED.  REMOVED COVER PLATE IAW SRM 51-40-21.  LOCATED & DRILLED COVER PLATE IAW SRM 51-40-21.  ALODINED COVER PLATE IAW SRM 51-21-10.  INSTALLED 3 EA CHAFE STRIPS IAW CMM 52-23-11.
